# SDR CALA9801103

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorpanel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT FLOORBOARD PANEL NR 12 CORRODED.  A NEW FLOOR PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-21-0 AND 53-05, PAGE 1.
